[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]
[IP] More questions
- Subject: [IP] More questions
- From: Maria Storm <email @ redacted>
- Date: Tue, 11 May 1999 11:54:39 -0400
A couple more questions for my fellow travelers.....
1) Since starting on the pump last November, I've noticed that I get
a constant slight muscle twitching sensation in my legs and feet,
almost like I'm warming up for a cramp. I occasionally got leg cramps
after serious lows (in the 30's) but thankfully have only gotten a few
sugars that low since going on the pump (and even at 30 they're not a
severe feeling as they were). Does anyone else have the same leg
twitching sensation? Any explanation? I'll ask my doc when I go see
him in a few weeks.
2) I seem to get a no delivery message once a week +/-. Typically,
if I stretch out the tubing and check the connection everything seems
to clear up and my next attempt at delivery is normal. Let me state
my question by the following example: Yesterday I attempted to give
myself 4 units before lunch, got the no delivery message, straightened
things out, went to rebolus and the bolus screen said last dose was
1.8 units, or almost half of the 4 units i's set out to administer.
Did I really get those 1.8 units. Should I then bolus the remaining
2.2 units. Or did it just take 1.8 units to create enough pressure
and I really didn't get anything and should go again for the whole 4.
I've really enjoyed reading everyone's comments so far. To all you
silhoutte fearers... think of all the needles we've seen between
injections, blood drawings, IVs, etc. That needle is long but if you
just relax it goes in quite easily (and there's not a lot of extra
padding on me) and you have much better control of the experience
than if you use that awful softset zapper. I couldn't get myself to
push the button...
Insulin Pumpers website http://www.insulin-pumpers.org/
for mail subscription assistance, contact: HELP@insulin-pumpers.org